# SDR DALA2018021400875

- Difficulty date: February 13, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 75,442 hours, 56,695 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN CORROSION: CORROSION WAS FOUND ON LONGERON 22L FROM STA Y=1331 TO Y=1333 IN AFT CARGO COMPARTMENT DURING REPAIR OF AFT LAVATORY SERVICE PANEL REF NRC S/N 00051. LEVEL CORROSION 2 DAMAGE LONGERON WAS REPAIRED (PERMANENT REPAIR) PER SRM 53-02 FIG 18.
